# SDR DALA2024031903449

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,177 hours, 41,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: UNKNOWN
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: CRACK INDICATION ABSERVED ON UNDERSIDE OF G5 COUNTERTOP CUTOUTS COMPARTMENT 510 LH. APPROX 1.7 INCHES ACROSS. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 068-0001:2530-01591-05D/001 00010 REMOVED AND REPLACED G5 TROLLEY BLOCKS AND COMPLY WITH ER/A 616175-14AD REV ORIGINAL AND PRI 626175-14AD REV 0. (LP: 0242887)
